# SDR WX0A2024040532005

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 34,166 hours, 22,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP, MAKES CONSTANT CLICKING NOISE / REPLACED MEGAPHONE BATTERIES REF AMM 25-65-51-920-001A. NO FIX. REMOVED AND REPLACED MEGAPHONE PER AMM 25-65-51-710-002A."
